# SDR SWAA2024040958319

- Difficulty date: March 2, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA PLATE BTW BS 787 TO BS 807 AT LEVEL STR 25R AND WL 151 AT AFT CARGO COMPARTMENT.  REPLACED BILGE AREA PLATE BTW BS 787 TO BS 807 AT LEVEL STR 25R AND WL 151 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DRAWING 146A8340 SHEET 28 REV-.
